# SDR FDEA2020032090594

- Difficulty date: March 19, 2020
- Submitted: March 20, 2020
- Operation: Air carrier
- Aircraft: N134FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43550
- Aircraft time: 7,101 hours, 2,989 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Frame
- Part number: 313T2380862
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 PYLON, NACELLE STA 329, I/B UPPER CORNER CRACKED REMOVED #2 PYLON, I/B LATCH BEAM IAW B767SRM 51-40-02. REPAIRED #2 PYLON CENTER   FRAME @ NACELLE STA 329, UPPER I/B CORNER IAW B767 SRM 54-52-71-2RM, REPAIR 4. RE-  INSTALLED LATCH BEAM IAW B767 SRM 51-40-02-0G & BAC DWG 313T2380
